Journal of Symbolic Logic

Degrees of Unsolvability Associated with Classes of Formalized Theories

Solomon Feferman

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 22, Issue 2 (1957), 161-175.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183732766

Mathematical Reviews number (MathSciNet)
MR98675

Zentralblatt MATH identifier
0078.00603

JSTOR
links.jstor.org

Citation

Feferman, Solomon. Degrees of Unsolvability Associated with Classes of Formalized Theories. J. Symbolic Logic 22 (1957), no. 2, 161--175. https://projecteuclid.org/euclid.jsl/1183732766


Export citation